# SDR IPXA2021061770686

- Difficulty date: May 28, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED AT STA. XOS. 578.584.REPAIRED CRACKED R/H WIG FIXED L/E BEADED DOUBLER AT STA. XOS. 578.584 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
